# SDR DALA2019031301665

- Difficulty date: March 8, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP MEMBRANE WEB FROM STA Y=218 TO Y=237 RT SIDE AT PAX CABIN (5300-2020) (CPAX). NRC 00187: CORROSION LEVEL 2, REPLACED CUSP WEB PER SRM 51-41-02-0G, 51-41-05-0G, AND 51-41-08-0G. (LP #0975731)
